# SDR VJ9800507

- Difficulty date: August 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICJW
- Make and model: Boeing 737-2P6
- Aircraft serial: 21355
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN INTERIOR LEFT SEAT TRACK IS CHIPPED AT SEAT ROW 19.  REMOVED OUT OF LIMITS SECTION OF SEAT TRACK, DRILLED UP, DEBURRED, TREATED, PRIMED, AND INSTALLED NEW SECTION IAW B737 53-10-5 FIG 1, 51-10-2, ANS 51-30-2.
